# SDR SWAA2022091546953

- Difficulty date: August 27, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 143A750111
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED AT LEVEL STR 26L BTW 440 TO BS 500C WL 156 RBL 22 AT FWD CARGO COMPARTMENT 2022-452146 EXACT LOCATION OF SUPPORT EE IS AT LEVEL STR 26L BTW BS 440 AND BS 500C AT LBL 22 / [01] REPLACED SUPPORT ZEE LOCATED AT LEVEL STR 26L BTW BS 400 TO BS 500D STR 26L LBL 22 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7500 SHEET 58 REV- SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1: PERFORMED REPAIR SUPPORT ZEE LOCATED AT LEVEL STR 26L BTW BS 400 TO BS 500D STR 26L LBL 22 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7500 SHEET 58 REV- SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: PERFORMED REPAIR SUPPORT ZEE LOCATED AT LEVEL STR 26L BTW BS 400 TO BS 500D LBL 22 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A7500 SHEET 58 REV- SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
